# SDR UIEA2021070801486

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,990 hours, 18,455 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU BLEED VALVE EICAS ON BLOCK IN.( CYCLED APU BLEED VALVE PER AMM 36-11-10. OPS CHECK GOOD AT THIS TIME. )
